Alert archive / Kentucky / River Flood Advisories in 2021
River Flood Advisory 2, NWS Jackson, KY
NWS Jackson, KY issued this river flood advisory at Jan 26, 2021, 2:56 AM EST for Estill County, Powell County, Kentucky. It was in force for 47 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 26, 2021, 2:56 AM EST (07:56 UTC)
- Expired
- Jan 28, 2021, 1:57 AM EST
- In force
- 47 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
Counties Estill County, KY, Powell County, KY
The radar
The Jackson,KY radar (KJKL), 47 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Red River at Clay City (CYCK2). The gauge peaked at 16.11 ft at Jan 27, 2021, 8:00 AM EST.
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 19 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03283500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
767
WGUS83 KJKL 260756
FLSJKL
Flood Advisory
National Weather Service Jackson KY
256 AM EST Tue Jan 26 2021
...The National Weather Service in Jackson has issued a Flood
Advisory for the following rivers in Kentucky...
Red River at Clay City affecting Powell and Estill Counties.
For the Red River...including Clay City...elevated river levels are
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued at 3 PM.
&&
KYC065-197-262000-
/O.NEW.KJKL.FL.Y.0002.210126T0756Z-210128T1200Z/
/CYCK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
256 AM EST Tue Jan 26 2021
The National Weather Service in Jackson has issued a
* Flood Advisory for
the Red River at Clay City.
* From early this morning to Thursday morning.
* At 2:15 AM EST Tuesday the stage was 13.1 feet.
* Action stage is 13.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to a crest of 16.4 feet
Wednesday morning.
* Impact...At 17.0 feet, Low lying areas flood. Maple street near
the Red River Ranch as well as Pompeii Road off of Highway 15 are
impassable.
&&
LAT...LON 3788 8405 3788 8367 3783 8340 3775 8343
3779 8374 3779 8397
$$
GEOGERIAN6 follow-up statements
137
WGUS83 KJKL 261507
FLSJKL
Flood Advisory
National Weather Service Jackson KY
1007 AM EST Tue Jan 26 2021
...The Flood Advisory continues for the following rivers in
Kentucky...
Red River at Clay City affecting Powell and Estill Counties.
For the Red River...including Clay City...elevated river levels are
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued 6 p.m. this evening.
&&
KYC065-197-270315-
/O.CON.KJKL.FL.Y.0002.000000T0000Z-210128T1200Z/
/CYCK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1007 AM EST Tue Jan 26 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Red River at Clay City.
* Until Thursday morning.
* At 9:15 AM EST Tuesday the stage was 13.7 feet.
* Action stage is 13.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to a crest of around 16.2
feet Wednesday morning.
* Impact...At 17.0 feet, Low lying areas flood. Maple street near
the Red River Ranch as well as Pompeii Road off of Highway 15 are
impassable.
&&
LAT...LON 3788 8405 3788 8367 3783 8340 3775 8343
3779 8374 3779 8397
$$
RAY219
WGUS83 KJKL 262218
FLSJKL
Flood Advisory
National Weather Service Jackson KY
518 PM EST Tue Jan 26 2021
...The Flood Advisory is extended for the following rivers in
Kentucky...
Red River at Clay City affecting Powell and Estill Counties.
For the Red River...including Clay City...elevated river levels are
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued by 10 am Wednesday.
&&
KYC065-197-271030-
/O.EXT.KJKL.FL.Y.0002.000000T0000Z-210128T1800Z/
/CYCK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
518 PM EST Tue Jan 26 2021
...The Flood Advisory is now in effect until early Thursday
afternoon...
The Flood Advisory continues for
the Red River at Clay City.
* Until Thursday afternoon.
* At 4:15 PM EST Tuesday the stage was 14.2 feet.
* Action stage is 13.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to a crest of 15.2 feet
tomorrow morning.
* Impact...At 15.0 feet, Maple Street near the Red River Ranch is
impassable. Water begins inundating Pompeii Road off of Highway 15
&&
LAT...LON 3788 8405 3788 8367 3783 8340 3775 8343
3779 8374 3779 8397
$$
KAS469
WGUS83 KJKL 270847
FLSJKL
Flood Advisory
National Weather Service Jackson KY
347 AM EST Wed Jan 27 2021
...The Flood Advisory continues for the following rivers in
Kentucky...
Red River at Clay City affecting Powell and Estill Counties.
For the Red River...including Clay City...elevated river levels are
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued by 1 PM.
&&
KYC065-197-272100-
/O.CON.KJKL.FL.Y.0002.000000T0000Z-210128T1800Z/
/CYCK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
347 AM EST Wed Jan 27 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Red River at Clay City.
* Until Thursday afternoon.
* At 3:15 AM EST Wednesday the stage was 15.6 feet.
* Action stage is 13.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to a crest of 16.0 feet
this morning.
* Impact...At 15.5 feet, Pompeii Road off of Highway 15 and Maple
Street near the Red River Ranch are impassable.
&&
LAT...LON 3788 8405 3788 8367 3783 8340 3775 8343
3779 8374 3779 8397
$$
GEOGERIAN445
WGUS83 KJKL 271451
FLSJKL
Flood Advisory
National Weather Service Jackson KY
951 AM EST Wed Jan 27 2021
...The Flood Advisory continues for the following rivers in
Kentucky...
Red River at Clay City affecting Powell and Estill Counties.
For the Red River...including Clay City...elevated river levels are
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued by 8 PM.
&&
KYC065-197-280300-
/O.EXT.KJKL.FL.Y.0002.000000T0000Z-210128T1200Z/
/CYCK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
951 AM EST Wed Jan 27 2021
...The Flood Advisory is now in effect until tomorrow morning...
The Flood Advisory continues for
the Red River at Clay City.
* Until Thursday morning.
* At 9:15 AM EST Wednesday the stage was 16.0 feet.
* Action stage is 13.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is nearing its crest, but will continue to
run high through early this evening.
* Impact...At 15.5 feet, Pompeii Road off of Highway 15 and Maple
Street near the Red River Ranch are impassable.
&&
LAT...LON 3788 8405 3788 8367 3783 8340 3775 8343
3779 8374 3779 8397
$$
HAS883
WGUS83 KJKL 280049
FLSJKL
Flood Advisory
National Weather Service Jackson KY
749 PM EST Wed Jan 27 2021
...The Flood Advisory continues for the following rivers in
Kentucky...
Red River at Clay City affecting Powell and Estill Counties.
For the Red River...including Clay City...elevated river levels are
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued by 6 AM EST.
&&
KYC065-197-281200-
/O.CON.KJKL.FL.Y.0002.000000T0000Z-210128T1200Z/
/CYCK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
749 PM EST Wed Jan 27 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Red River at Clay City.
* Until Thursday morning.
* At 6:15 PM EST Wednesday the stage was 15.1 feet.
* Action stage is 13.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The river has crested and will continue to slowly fall
overnight.
* Impact...At 15.5 feet, Pompeii Road off of Highway 15 and Maple
Street near the Red River Ranch are impassable
&&
LAT...LON 3788 8405 3788 8367 3783 8340 3775 8343
3779 8374 3779 8397
$$
GREIF722
WGUS83 KJKL 280657
FLSJKL
Flood Advisory
National Weather Service Jackson KY
157 AM EST Thu Jan 28 2021
...The Flood Advisory is cancelled for the following rivers in
Kentucky...
Red River at Clay City affecting Powell and Estill Counties.
KYC065-197-280800-
/O.CAN.KJKL.FL.Y.0002.000000T0000Z-210128T0657Z/
/CYCK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
157 AM EST Thu Jan 28 2021
...The Flood Advisory for the Red River at Clay City has been
cancelled...
The Flood Advisory is cancelled for
the Red River at Clay City.
* At 1:15 AM EST Thursday the stage was 11.2 feet.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to recede.
&&
LAT...LON 3788 8405 3788 8367 3783 8340 3775 8343
3779 8374 3779 8397
$$
GEOGERIANWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this river flood advisory went out at Jan 26, 1:27 AM EST, 1 hour 29 minutes earlier.
Area forecast discussion, Jan 26, 1:27 AM EST, 1 hour 29 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 127 AM EST Tue Jan 26 2021 .UPDATE... Issued at 1248 AM EST TUE JAN 26 2021 The main area of precip is winding down a little bit faster than was expected, and the latest model runs support this. the forecast has been updated to reflect the trend. UPDATE Issued at 907 PM EST MON JAN 25 2021 Showers and thunderstorms continue to move rapidly eastward across the region, and the forecast still has this covered. Have adjusted temperatures through Tuesday morning based on obs and latest model guidance, but the changes are rather minor. Readings are expected to be nearly steady in our southern counties tonight, and rising in the north. && .SHORT TERM...(This evening through Tuesday night) Issued at 541 PM EST MON JAN 25 2021 Surface low pressure over the Ozarks will shift eastward through the overnight, riding up the Ohio River Valley. This slow moving system will lift a warm front northward through eastern Kentucky during the overnight period and then a cold front through the area by Thursday morning. WPC maintained an area of a marginal threat of excessive rainfall for the Commonwealth through tonight. Additional convection is firing upstream and short term high resolution models show that activity riding northeast into and through our area during the overnight. SPC mesoanalysis shows an upstream environment of 250-500 J/kg MUCAPE and effective shear of 35-60 kts. RAP forecasts show this environment lifting northeast into our area and SPC HREF suggests that mean 250-500 MUCAPE and shear will lift into eastern Kentucky over the next several hours. Thus maintained thunder through the evening as yet another round of precipitation pushes through the region. Already seeing a few stronger cells being highlighted by upstream WFOs. So an isolated strong storm with mainly gusty winds can not be completely ruled out. Brief, locally heavy rainfall will also be possible. Excessive runoff will cause local streams and rivers to swell through the day Tuesday. The current HWO has this handled. Once we get through tonight, sensible weather settles down considerably. Tomorrow, dry weather and sunshine will lift temperatures to around 60 across the south, and in the 50s across our north, where lingering clouds will help keep temps slightly cooler. .LONG TERM...(Wednesday through Monday) Issued at 541 PM EST MON JAN 25 2021 We begin the extended portion of the forecast Wednesday in a brief period of modest ridging aloft across the eastern Ohio Valley. Just to our west, a shortwave trough rides over the Middle Mississippi Valley. Ridging across the Rockies and western Plains separates this shortwave trough from a deeper trough of the northwestern US coast. The system at the surface that is currently bringing the widespread rainfall in the near term will have moved well off to our east at this point. Meanwhile, another area of low pressure will be beginning to develop in the deep south. The shortwave trough to our west will beginning to move over our area through the day Wednesday, while the surface low will continue to travel east and northeast across the Southeast, sending precip towards our area. Generally, precip is set to begin impacting the area not too long after 18z Wednesday afternoon. Most guidance is in fair agreement over the pattern evolution, other than the Canadian keeping the shortwave further to the west a little longer, consequently delaying the initial onset of precipitation. However, given that this solution is not as favored in ensembles, have elected to put less stock in it. With the surface low passing to our south, our area is kept in the cooler sector, allowing for some snow to mix its way in. Generally this change over will happen as a gradual transition from northwest to southeast, with the exception of the higher terrain generally transitioning earlier. Accumulations look to be modest, generally less than an inch, though higher amounts are possible in the higher terrain. Generally the precip will exit out to the east by Thursday morning as the surface low pushes east off the coast. Heights aloft will be on the rise through the day as ridging moves in from the west, while high pressure dominates at the surface. All combined, conditions will stay clear and dry through the first part of the weekend. However, the dry weather does not last. Another upper level trough will work its way towards the region over the second half of the weekend, supporting the development of a low at the surface over the Plains. This sends along our next round of precip, generally beginning Saturday afternoon. However, while there is more agreement over the general pattern, the specifics around the evolution of both the features aloft and at the surface are still not well resolved. So, have kept more in line with the thinking of the previous forecaster and kept the PoPs constrained to just likely given all the uncertainty. && .AVIATION...(For the 06Z TAFS through 06Z Tuesday night) ISSUED AT 127 AM EST TUE JAN 26 2021 Rain is currently exiting east of the TAF sites at 6Z, though some scattered showers may remain in place over the next few hours, so kept VCSH in at most sites. Despite winds becoming more light and variable at the surface, a W to SW llvl jet will develop aloft, leading to some llvl wind shear concerns throughout much of the overnight. This will finally cease as winds begin mixing down to the surface a bit more during the daytime hours today. Predominate SW to W winds could gust between 15 and 20 kts during the afternoon hours. MVFR CIGS are in place to our west, across central KY, so kept MVFR or worse CIGS in place throughout the rest of the overnight based on the latest guidance. CIGS will begin lifting during the morning hours, with skies clearing briefly ahead of another approaching system. VFR conditions are then on tap for much of the daytime hours. Clouds will begin to build back in and lower overnight, with some TAF sites likely seeing MVFR conditions again before the end of the TAf period. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...HAL SHORT TERM...RAY LONG TERM...HAS AVIATION...JMW
Hazardous weather outlook, Jan 25, 4:33 PM EST, 10 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 433 PM EST Mon Jan 25 2021 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-261100- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 433 PM EST Mon Jan 25 2021 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. A slow moving storm system will bring locally heavy rainfall to the area tonight. Some minor flooding will be possible in low lying areas. Thunderstorms will be possible, mainly through the evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Some significant rises will occur along portions of the Kentucky and Red River basins on Tuesday. There is a chance of snow Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GEOGERIAN/JMW/RAY
In the hours before
Special weather statement, Jan 25, 9:48 PM EST, 5 hours 8 minutes before
Special Weather Statement
National Weather Service JACKSON KY
948 PM EST Mon Jan 25 2021
KYZ058-069-108-111-260315-
Jackson-Lee-Estill-Wolfe-
948 PM EST Mon Jan 25 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ESTILL...NORTHWESTERN
JACKSON...NORTHERN LEE AND SOUTHWESTERN WOLFE COUNTIES...
At 948 PM EST, a strong thunderstorm was located over Blanton Flats,
or 8 miles south of Irvine, moving east at 65 mph.
Pea size hail is possible with this storm.
Locations impacted include...
Beattyville, Campton, Fincastle, Booth, Torrent, Rogers, Leeco,
Pinnacle, Kerby Knob, Whynot, Shade, Old Landing, Jinks, Standing
Rock, Brazil, Shirley, Leighton, Drip Rock, Vortex and Blanton Flats.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3757 8409 3761 8411 3773 8373 3772 8372
3772 8371 3774 8369 3779 8352 3765 8348
3750 8415 3756 8416
TIME...MOT...LOC 0248Z 251DEG 56KT 3758 8401
KASSpecial weather statement, Jan 25, 9:51 PM EST, 5 hours 5 minutes before
Special Weather Statement
National Weather Service JACKSON KY
951 PM EST Mon Jan 25 2021
KYZ083-084-260315-
McCreary-Wayne-
951 PM EST Mon Jan 25 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WAYNE AND MCCREARY
COUNTIES...
At 951 PM EST, a strong thunderstorm was located over Sunnybrook, or
7 miles northeast of Byrdstown, moving east at 65 mph.
Half inch hail is possible with this storm.
Locations impacted include...
Whitley City, Parmleysville, Great Meadows Campsites, Slavens,
Parkers Lake, Barrier, Co-
Operative, Pine Knot, Slickford, Ritner, Powersburg, Wiborg, Blue
Heron, Coopersville, Marshes Siding, Burfield, Beulah Heights, Kidds
Crossing, Stearns and Rockeybranch.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3660 8479 3661 8496 3663 8500 3668 8500
3670 8502 3687 8443 3659 8431
TIME...MOT...LOC 0251Z 251DEG 56KT 3663 8502
KASSpecial weather statement, Jan 25, 10:43 PM EST, 4 hours 13 minutes before
Special Weather Statement National Weather Service JACKSON KY 1043 PM EST Mon Jan 25 2021 KYZ084>087-260415- Whitley-McCreary-Knox-Bell- 1043 PM EST Mon Jan 25 2021 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BELL...SOUTHERN KNOX... SOUTHEASTERN MCCREARY AND SOUTHERN WHITLEY COUNTIES... At 1043 PM EST, a strong thunderstorm was located over Louden, or near Williamsburg, moving east at 50 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. Locations impacted include... Williamsburg, Barbourville, Pineville, Julip, Artemus, Swan Lake, Clate, Birdseye, Ponza, Verne, Goldbug, Gausdale, King, Louden, Blanche, Krupp, Hollyhill, Polly Camp, Rella and Clear Creek Springs. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3662 8438 3676 8438 3692 8364 3667 8359 TIME...MOT...LOC 0343Z 254DEG 45KT 3675 8404 KAS
Special weather statement, Jan 25, 11:18 PM EST, 3 hours 38 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1118 PM EST Mon Jan 25 2021
KYZ086>088-260445-
Knox-Bell-Harlan-
1118 PM EST Mon Jan 25 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HARLAN...BELL AND
SOUTH CENTRAL KNOX COUNTIES...
At 1117 PM EST, a strong thunderstorm was located over Clear Creek
Springs, or near Pineville, moving east at 45 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Harlan, Pineville, Loyall, Evarts, Wallins Creek, Bobs Creek, Mary
Alice, Chevrolet, Varilla, Coldiron, Ponza, Black Snake, Elcomb,
Blanche, Cubage, Rella, White Star, Clear Creek Springs, Wasioto and
Hutch.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3663 8389 3681 8383 3691 8321 3674 8320
3670 8334 3667 8343 3667 8351 3665 8357
TIME...MOT...LOC 0417Z 258DEG 39KT 3673 8375
KASLocal storm report, Jan 25, 11:33 PM EST, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1133 PM EST MON JAN 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM TSTM WND DMG 2 N CO-OPERATIVE 36.72N 84.61W
01/25/2021 MCCREARY KY 911 CALL CENTER
TREE DOWN ON RATTLESNAKE RIDGE RD.
&&
KASLocal storm report, Jan 25, 11:50 PM EST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1150 PM EST MON JAN 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM TSTM WND DMG SW LOUDEN 36.75N 84.03W
01/25/2021 WHITLEY KY 911 CALL CENTER
TREE DOWN ON HIGHWAY 1064 NEAR MULBERRY.
&&
KASThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 7:09 PM EST | Special Weather Statement | JKL | Breathitt, Lee, Owsley | 36 min |
| Jan 25, 8:56 PM EST | Areal Flood Advisory | JKL | Bath, Estill, Fleming, Menifee, Montgomery, Powell and 1 more | 7 hr |
| Jan 25, 9:05 PM EST | Areal Flood Advisory | JKL | Clay, Jackson, Laurel, Owsley, Pulaski, Rockcastle | 7 hr |
| Jan 25, 9:22 PM EST | Special Weather Statement | JKL | Knott | 23 min |
| Jan 25, 9:24 PM EST | Special Weather Statement | JKL | Clay, Laurel | 36 min |
| Jan 25, 9:45 PM EST | Special Weather Statement | JKL | Pike | 30 min |
| Jan 25, 9:48 PM EST | Special Weather Statement | JKL | Lee | 27 min |
| Jan 25, 9:51 PM EST | Special Weather Statement | JKL | McCreary | 24 min |
| Jan 25, 9:58 PM EST | Severe Thunderstorm Warning | JKL | McCreary, Wayne, Whitley | 47 min |
| Jan 25, 10:43 PM EST | Special Weather Statement | JKL | Bell, Whitley | 32 min |
| Jan 25, 10:47 PM EST | Severe Thunderstorm Warning | JKL | Bell, Knox, McCreary, Whitley | 43 min |
| Jan 25, 11:05 PM EST | Areal Flood Advisory | JKL | Bell, Knox, McCreary, Wayne, Whitley | 5 hr |
| Jan 25, 11:11 PM EST | Areal Flood Advisory | JKL | Breathitt, Clay, Elliott, Estill, Floyd, Jackson and 14 more | 7 hr |
| Jan 25, 11:18 PM EST | Special Weather Statement | JKL | Bell, Harlan | 27 min |
| Jan 26, 3:04 AM EST | River Flood Advisory | JKL | Lee | 49 hr |
| Jan 26, 3:07 AM EST | River Flood Warning | JKL | Estill | 34 hr |
| Jan 26, 6:15 AM EST | River Flood Advisory | JKL | Owsley | 18 hr |
| Jan 26, 9:45 AM EST | River Flood Advisory | JKL | Magoffin | 14 hr |
| Jan 26, 4:13 PM EST | Winter Weather Advisory | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 37 hr |
Nearby
River Flood Advisories in Kentucky, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.